• question-icon

    What causes dizziness while on Coreg?

default
Posted on Thu, 20 Jul 2017 in Medicines and Side Effects
Question: my wife takes coreg twice a day and hydrochlorothiazide once a day. she gets dizzie can she take only one coreg a day and be okay
doctor
Answered by Dr. Salah Saad Shoman 27 minutes later
Brief Answer:
Hypotension

Detailed Answer:
Dear sir,
I have gone through your question and I understand your concerns .

both drugs are used to treat hypertension so their combination might be causing hypotension . hypotension can be the cause of the dizziness she is experiencing . I would recommend that she measures her blood pressure and if found to be lower than 120/80 then she should take only once daily Coreg after consulting her doctor. she should also check on her blood pressure on daily basis for 10 days after reducing the Coreg dose to make sure that it is within normal levels .

I hope I answered your question. if you don't have any other clarifications then please close the discussion.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2469 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hydrochlorothiazide

doctor1 MD

My doc asked me to stop taking Losartan Potassium HCTZ (50 & 12.5 mg) because of side effects like sleep problems, eye pain and increase in heart...

doctor1 MD

Are there any side effects of Loprin as I am using it 1 tablet per week, for 2 years. I am asking this as I have got problem of hair thinning and...

doctor1 MD

Hello Dr. My name is Jermayne. I am relatively healthy but i do take benicar 20 and 1/2 of hctz for bp. I wanted to start taking male supplements...

doctor1 MD

I have been taking Lexapro 10 mg for 1 month along with Alprazolam0.5 mg as needed for my anxiety, along with these 2 I also take Lisinopril 40mg...

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175...

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other...

doctor1 MD

I'm caring for my 90 yo father. He urinates frequently throughout the day and believes he has OAB. Since his BP is well controlled with HTN...

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2